Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Is there any online treatment for temperature transition allergy ?

i am swastik. am from lucknow . in the last week of jan. and feb. there is this allergy to me in which i get pinning sansations whenever there is transition from cold to higher temperatures.the sympotms are so strong that instantaneously i feel as if thousands of needles are being pricked in my body . it reaches its peak value and then subsides. then again after 3-4 min. starts again .have had methyl predinosolone tablets called nucort m4 , and nelora and septilin . i have been taking this medication for about now 4 yrs. but now my body has become slightly immune to this drugs. can i get any treatment for it
Asked On : Mon, 14 Feb 2011
Answers:  2 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response
I had the same condition for the longest time and wasn't able to figure it out. Finally, I found a doctor who diagnosed me with cholinergic urticaria, or urticaria type cholinergic. While there is no real cure, as in my case it sometimes go away on it own. Treatment includes exercise to bring your body temperature up so you first experience it, and then it subsides. I also found antihistamines such as benadryl lessens the severity of the condition.

Hope this helps!
Answered: Fri, 22 Apr 2011
  User's Response
Dear Swastik you have used this harmful drug for long time now you can get lasting solution through homeopathy . as you have mentioned you symptoms they point towards some homeopathic remedy. Take AGARICUS M 30 TWICE daily for a month .this will help your condition. this is high time to leave harmful drugs other wise body will be immune to other drugs too.
Answered: Tue, 15 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor